# SDR SWIA202164396

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY FS379.00 FRAME CORRODED AT STR 23R (AFT SIDE).     (C-CHECK RO 2/16/2022)    REMOVED AND EVALUATED CORROSION FROM MAIN AVIONICS BAY FS379.00 FRAME AT STR 23R AFT SIDE. FOUND TO BE WITHIN LIMITS. REF MHIRJ REO 690-53-21-1477 REV -- DATED 2022-01-25. SEE CONTINUATION FOR DETAILS.
